caret icon Back to all discussions

Lightheadedness off and on

Hello Warriors! I have been suffering from moments of lightheadedness. I can't put my finger on what's going on. I just completed my dmt Mavenclad in December. I'm very well aware that my lymphocytes are dropping because that's the point of the med, to tear down bad B&T cells and rebuild new ones "correctly". But I feel like I am constantly feeling lightheaded or dizzy moments more often than not. I am seeing my neuro in March. But had anyone ever gone thru this? It may not even be my meds. I think that I am just frustrated and tired of feeling like this.. I know it could be worse.. Idk I'm looking for some support in my community. ๐Ÿ˜”

  1. Hi . I can only imagine how frustrating it must be to be dizzy all the time. Your dizziness might be related to the medication, but it is also a common MS symptom. Here is an article that explains some potential causes and treatments: https://multiplesclerosis.net/symptoms/dizziness-vertigo. I hope this helps and that you get some relief. Best wishes! - Lori (Team Member)

    1. Really sorry to hear that . I know you have an appointment in March, but it may be worth it to call your doctor and report the symptom now (who knows, they might even ask for a test to be done before the March appointment).

      1. Hi, on the 5th day of taking it, I also got dizziness, unsteadiness. Feeling of freezing of half of the face, I was afraid that it was an exacerbation, but the doctor said that this was intoxication from Mavenclad.

        Dripping systems from intoxication

        or create an account to reply.